CureZone   Log On   Join
Re: Ivermectin Dose & Intense crawling after taking Ivermectin?
 

Hookworms? Pin Worms?
Hulda Clark Cleanses



Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.



Natural Cancer Remedies
You can treat cancer more successfully than most doctors!


Google Advertisement
Google Advertisement
  Views: 866
Published: 2 years ago
 
This is a reply to # 2,419,782

Re: Ivermectin Dose & Intense crawling after taking Ivermectin?


This is a reply to Infarouge,

I believe the Ivermectin dosage has been increased for several reasons:

1. Malabsorption issues. When testing the blood for therapeutic levels of administering Ivermectin orally they are only seeing a small percentage of the drug being taken up.
Hence, it is ineffective.

There are several Vet studies that have also shown this and in several Vet conferences this issue has come up as a serious problem. So, they either give Ivermectin parenterally (IV, IM, SC) or increase the oral dose by X4.

There are now many cases in medical literature where they are administering Ivermectin parenterally and having much better results.

There can be several causes for drug malabsorption:

1. Strongyloides, and other parasites, live in the intestinal lining and often the stomach lining, which causes several adverse reactions.
2. Some parasites can alter the HCL and enzyme levels in the stomach and digestive process.
3. Secondary infections caused by the parasites, either carrying the pathogens themselves or moving through and out of the intestines thereby dragging the infections extra-intestinally to whatever location/organ they end up at - stomach. These infections can minimize absorption and create inflammation.

And, there are other causes for the malabsorption issue seen today.


2. Various studies have shown that higher doses are more effective in treating some of the parasites being treated today.


3. Regarding the increased parasite movement activity after taking Ivermectin... couldn't this also be due to other non-targeted parasites that are simply aggravated by the drug?
Or, not enough Ivermectin is being given to kill the buggers?

I do know that often, it can be due to an increased effect on the targeted parasite before it dies, the "death throes". Sometimes, symptoms get worse before they get better when treating many parasites.



 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

5.523 sec, (1)